Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

chin rash

my daughter got her shots about 3 days ago and she still has a lump where they gave her the shots and now she has a rash that started behind her ear earlier today and now goes all they way down and around her chin and to the other ear, should i be worried? she is only 4 months old.

Answer Question
 
92210love

Asked by 92210love at 12:43 AM on Feb. 7, 2011 in Babies (0-12 months)

Level 7 (195 Credits)
Answers (6)
  • i would call the doctor asap sounds like an allergic reaction...do u have a 24 hour pharmacy where u live maybe u can calll them to get some answers but if it is an allergic reaction it will be alright as long as her breathing is normal
    suhweetness

    Answer by suhweetness at 12:50 AM on Feb. 7, 2011

  • probably not a reaction this late in the game, call dr anyway, rash on a baby needs to be addressed. Has she started foods yet? change in shampoo or detergent? The lump is normal, just masage it unless it is too tender, but give the dr a buzz anyway, thats what you pay them for!
    shivasgirl

    Answer by shivasgirl at 12:58 AM on Feb. 7, 2011

  • she hasn't started any new foods just baby cereal which she has had before, i was just worried because it popped up so quick and is spreading so quick, like a matter of 2 hours.
    92210love

    Comment by 92210love (original poster) at 1:02 AM on Feb. 7, 2011

  • from the sound of where it is, i would say it is from the formula or breast milk, either way, food, from spitting up or drooling just sitting under her chin. i have to clean my 9 week old dd under the chin and kneck with a wipey b/c of this reason. try to keep it as dry as possible and see if it clears up. i've never heard of shots giving a rash in this area, usually it is at the injection site
    mama2bof2

    Answer by mama2bof2 at 6:44 AM on Feb. 7, 2011

  • My DD gets started getting rashes on chin and cheeks around 4 mos, I was told is has to do with her teething and drooling so much. I also noticed she gets it worse on her chin after nursing.
    andria82

    Answer by andria82 at 3:28 PM on Feb. 7, 2011

  • Call the Dr. now! A rash should not ever last that long after shots.
    momma2grlz

    Answer by momma2grlz at 7:00 PM on Feb. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.